Alert archive / Wisconsin / Frost Advisories in 2011

Frost Advisory 10, NWS Green Bay, WI

October 1, 201116 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Oct 1, 2011, 11:59 AM CDT for 16 counties in Wisconsin. It took effect at Oct 2, 2011, 12:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2011, 11:59 AM CDT (16:59 UTC)
In effect from
Oct 2, 2011, 12:00 AM CDT
Expired
Oct 2, 2011, 9:00 AM CDT
In force
9 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WWUS73 KGRB 011659
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1159 AM CDT SAT OCT 1 2011

...ANOTHER COOL NIGHT WITH FROST EXPECTED...

.A LARGE AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO DRIFT EAST
AND REACH EASTERN WISCONSIN TONIGHT. THE COMBINATION OF LIGHT
WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE 30S
TONIGHT WITH FROST DEVELOPING ACROSS CENTRAL AND EAST-CENTRAL
WISCONSIN. FOR KEWAUNEE AND MANITOWOC COUNTIES...INLAND LOCATIONS
WILL SEE FROST...WHILE AREAS NEAR THE LAKE SHOULD REMAIN FROST
FREE.

WIZ030-031-035>039-045-048-049-073-074-020100-
/O.NEW.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-
WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
1159 AM CDT SAT OCT 1 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY. 

* CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL
  INTO THE LOWER TO MIDDLE 30S OVERNIGHT.

* WIDESPREAD FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR
  VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT
  INDOORS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ040-050-020100-
/O.NEW.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/
KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS
1159 AM CDT SAT OCT 1 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY. 

* CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL
  INTO THE MIDDLE TO UPPER 30S OVERNIGHT OVER INLAND LOCATIONS.

* AREAS OF FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION.
  SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AK
4 follow-up statements
725 
WWUS73 KGRB 011711
NPWGRB

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1210 PM CDT SAT OCT 1 2011

...ANOTHER COOL NIGHT WITH FROST EXPECTED...

.A LARGE AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO DRIFT EAST
AND REACH EASTERN WISCONSIN TONIGHT. THE COMBINATION OF LIGHT
WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE 30S
TONIGHT WITH FROST DEVELOPING ACROSS CENTRAL AND EAST-CENTRAL
WISCONSIN. FOR KEWAUNEE AND MANITOWOC COUNTIES...INLAND LOCATIONS
WILL SEE FROST...WHILE AREAS NEAR THE LAKE SHOULD REMAIN FROST
FREE.

WIZ030-031-035>039-045-048-049-073-074-020130-
/O.NEW.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-
WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
1210 PM CDT SAT OCT 1 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY. 

* CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL
  INTO THE LOWER TO MIDDLE 30S OVERNIGHT.

* WIDESPREAD FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR
  VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT
  INDOORS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ040-050-020130-
/O.NEW.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/
KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS
1210 PM CDT SAT OCT 1 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY. 

* CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL
  INTO THE MIDDLE TO UPPER 30S OVERNIGHT OVER INLAND LOCATIONS.

* AREAS OF FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR VEGETATION.
  SENSITIVE PLANTS SHOULD EITHER BE COVERED OR BROUGHT INDOORS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AK
494 
WWUS73 KGRB 011717
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 PM CDT SAT OCT 1 2011

...ANOTHER COOL NIGHT WITH FROST EXPECTED...

.A LARGE AREA OF CANADIAN HIGH PRESSURE IS FORECAST TO DRIFT EAST
AND REACH EASTERN WISCONSIN TONIGHT. THE COMBINATION OF LIGHT
WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE
30S TONIGHT WITH FROST DEVELOPING ACROSS CENTRAL AND EAST-CENTRAL
WISCONSIN. FOR KEWAUNEE AND MANITOWOC COUNTIES...INLAND LOCATIONS
WILL SEE FROST...WHILE AREAS NEAR THE LAKE SHOULD REMAIN FROST
FREE.

WIZ020-020300-
/O.EXA.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/
MENOMINEE-
INCLUDING THE CITY OF...KESHENA
1217 PM CDT SAT OCT 1 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY. 

* CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO 
  FALL INTO THE LOWER TO MIDDLE 30S OVERNIGHT. 

* WIDESPREAD FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR 
  VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR 
  BROUGHT INDOORS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ030-031-035>039-045-048-049-073-074-020300-
/O.CON.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-
WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
1217 PM CDT SAT OCT 1 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...

* CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO 
  FALL INTO THE LOWER TO MIDDLE 30S OVERNIGHT. 

* WIDESPREAD FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR 
  VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR 
  BROUGHT INDOORS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ040-050-020300-
/O.CON.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/
KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS
1217 PM CDT SAT OCT 1 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...

* CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO 
  FALL INTO THE MIDDLE TO UPPER 30S OVERNIGHT OVER INLAND 
  LOCATIONS. 

* AREAS OF FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR 
  VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR 
  BROUGHT INDOORS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AK
855 
WWUS73 KGRB 020245
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
945 PM CDT SAT OCT 1 2011

...ANOTHER COOL NIGHT WITH FROST EXPECTED...

.A LARGE AREA OF CANADIAN HIGH PRESSURE WILL RESIDE OVER THE WESTERN
GREAT LAKES TONIGHT. A COMBINATION OF LIGHT WINDS AND CLEAR SKIES
WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S
ACROSS CENTRAL AND EAST CENTRAL WISCONSIN...ALLOWING WIDESPREAD
FROST TO DEVELOP. IN THE LAKESHORE COUNTIES...INLAND LOCATIONS
WILL SEE FROST...WHILE AREAS NEAR THE IMMEDIATE SHORELINE SHOULD
REMAIN FROST-FREE.

WIZ022-021045-
/O.EXA.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
945 PM CDT SAT OCT 1 2011

...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT SUNDAY. 

* CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL
  TO 33 TO 37 AT INLAND LOCATIONS. CLOSE TO THE SHORELINE...
  TEMPERATURES SHOULD BE MILD ENOUGH TO PREVENT WIDESPREAD FROST. 

* AREAS OF FROST AT INLAND LOCATIONS WILL DAMAGE OR KILL
  SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER
  BE COVERED OR BROUGHT INDOORS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ020-030-031-035>039-045-048-049-073-074-021045-
/O.CON.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
945 PM CDT SAT OCT 1 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL
  TO 29 TO 34 OVERNIGHT.

* WIDESPREAD FROST WILL DAMAGE OR KILL SENSITIVE PLANTS OR 
  VEGETATION. SENSITIVE PLANTS SHOULD EITHER BE COVERED OR 
  BROUGHT INDOORS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ040-050-021045-
/O.CON.KGRB.FR.Y.0010.111002T0500Z-111002T1400Z/
KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS
945 PM CDT SAT OCT 1 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL
  INTO THE LOWER TO MIDDLE 30S AT INLAND LOCATIONS. PLACES CLOSE
  TO THE SHORELINE SHOULD BE A BIT MILDER...SO LESS FROST IS
  EXPECTED THERE.

* AREAS OF FROST AT INLAND LOCATIONS WILL DAMAGE OR KILL
  SENSITIVE PLANTS OR VEGETATION. SENSITIVE PLANTS SHOULD EITHER
  BE COVERED OR BROUGHT INDOORS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
KIECKBUSCH
513 
WWUS73 KGRB 020942
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
442 AM CDT SUN OCT 2 2011

...FROSTY MORNING EXPECTED...

WIZ020-030-031-035>039-045-048-049-073-074-021400-
/O.CON.KGRB.FR.Y.0010.000000T0000Z-111002T1400Z/
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-
WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
442 AM CDT SUN OCT 2 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL TO
  29 TO 34.

* WIDESPREAD FROST FORMATION EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ022-040-050-021400-
/O.CON.KGRB.FR.Y.0010.000000T0000Z-111002T1400Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
442 AM CDT SUN OCT 2 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL
  INTO THE LOWER TO MIDDLE 30S AT INLAND LOCATIONS. PLACES CLOSE
  TO THE SHORELINE SHOULD BE A BIT MILDER.

* AREAS OF FROST EXPECTED OVER INLAND LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Oct 1, 6:39 AM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, Oct 1, 6:39 AM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
639 AM CDT SAT OCT 1 2011

UPDATED AVIATION PORTION FOR NEW TAF ISSUANCE

.SHORT TERM...TODAY AND SUNDAY

HIGH PRESSURE BUILDING IN OVER THE AREA TO LEAD TO QUIET WEEKEND
FOR CENTRAL AND NORTHEAST WI. TEMPERATURES ARE EXPECTED TO BE THE
MAIN CONCERN THIS PERIOD.

LATEST SAT IMAGERY SHOWING LAKE INDUCED CLOUDS REMAINING OVER THE
WATER OR JUST ALONG THE SHORE OF THE BAY AND LAKE. TRAJECTORY
REMAINS BIT TOO NORTH OR NORTHWEST TO BRING ONSHORE. AREA RADARS
HAVE REMAINED QUIET OVERNIGHT ...WITH THE EXCEPTION OF A FEW LIGHT
RETURNS ALONG SOUTHERN LAKE MI. AIR MASS APPEARS TO BE A BIT TOO
WARM TO GENERATE LAKE EFFECT SHOWERS WITH DELTA T'S AT 00Z ONLY IN
THE MARGINAL CATEGORY. MODELS INDICATE WAA TO GET GOING TODAY WITH
850MB TEMPS GOING BACK INTO POSITIVE COUNTRY BY AFTERNOON. MIXING
TO 925MB LEADS TO TEMPS MAINLY IN THE MIDDLE 50S. LITTLE CHANGE
MADE TO PREVIOUS TEMP GRIDS.

FOR TONIGHT...SFC HIGH SLIPS SOUTH WITH LIGHT RETURN FLOW SEEN
OVER PARTS OF CENTRAL/NORTH CENTRAL WI. GUIDANCE TEMPS
VARIED...THOUGH WITH CONTINUED LIGHT WINDS AND DRY AIR MASS
OVERHEAD WILL GO TOWARDS COOLER GUIDANCE. SOME FROST IS EXPECTED
OVER MUCH OF AREA AWAY FROM THE IMMEDIATE LAKESHORE. WILL LET DAY
SHIFT ISSUE NEW HEADLINE FOR TONIGHT...AS CURRENTLY HAVE HEADLINE
IN EFFECT.

SATURDAY...CONTINUED DRY AND WARMER AS LOW LEVEL TEMPS BACK INTO
DOUBLE DIGITS ABOVE ZERO C. FORECAST TOOLS INDICATE TEMPS WELL
INTO THE 60S. WARMED THINGS A BIT LAKESIDE FROM EARLIER FORECAST...GIVEN
EXPECTED OFFSHORE COMPONENT FOR MUCH OF DAY.

.LONG TERM...SUNDAY NIGHT THRU NEXT WEDNESDAY NIGHT.

THE LATEST GFS ENSEMBLE MEAN INDICATES A BUILDING MID-LEVEL RIDGE
OVER CENTRAL NORTH AMERICA WILL BE THE MAIN STORY THROUGH THE MIDDLE
OF NEXT WEEK. MEDIUM RANGE MODELS ARE ON BOARD WITH THIS
SCENARIO...SO WILL TAKE A BLEND OF THE ECMWF AND THE GFS.

SUNDAY NIGHT THROUGH MONDAY NIGHT...WITH SHORTWAVE RIDGING ALOFT AND
HIGH PRESSURE AT THE SURFACE...QUIET AND SEASONABLE FALL WEATHER
WILL BE PRESENT OVER THIS PERIOD.  SHOULD SEE MOSTLY CLEAR SKIES
SUNDAY NIGHT INTO MONDAY...THOUGH WILL HAVE SOME CIRRUS DROP IN FROM
THE NORTH ON MONDAY NIGHT.  925MB TEMPERATURES CALL FOR LOW TO MID
70S ON MONDAY...BUT LOW INVERSION HEIGHTS WILL PROBABLY KEEP TEMPS
FROM REACHING THIS WARM.  UPPER 60S TO LOWER 70S LOOK GOOD.  LOWS
MAINLY IN THE 40S.

REST OF THE FORECAST...MODELS ARE CONSIDERABLY LESS AGGRESSIVE IN
DROPPING A FRONT ACROSS THE STATE ON TUESDAY COMPARED TO PREVIOUS
RUNS.  INSTEAD...THEY DROP A BACK DOOR COLD FRONT INTO LAKE
SUPERIOR...WHICH NEVER REALLY MAKES IT INTO WISCONSIN.  AS A
RESULT...A BUILDING MID-LEVEL RIDGE OVERHEAD AND LACK OF ANY
MOISTURE IN THE REGION WILL KEEP THE FORECAST AREA MILD AND DRY.
TEMPS IN THE UPPER 60S TO LOWER 70S ON TUESDAY...AND LOWER TO MIDDLE
70S ON WEDNESDAY.  LOWS IN THE 40S AND 50S.
&&

.AVIATION...

VFR CONDITIONS EXPECTED THROUGH THE PERIOD AS HIGH PRESSURE
BUILDS INTO THE STATE FROM THE WEST. ONLY EXCEPTION WILL BE OVER
EASTERN WISCONSIN WHERE NORTH TO NORTHEAST BOUNDARY LAYER WINDS
BLOWING OVER EASTERN LAKE SUPERIOR AND NORTHERN LAKE MICHIGAN...IN
CONCERT WITH COOL TEMPERATURES ALOFT...HAVE GENERATED SOME SCT TO
BKN CLOUDS. GRB...MTW AND SUE MAY EXPERIENCE MVFR CIGS BETWEEN
2000 AND 3000 FT AT TIMES THROUGH 15Z. SOME PATCHY GROUND
POSSIBLE AT CENTRAL WI TAF SITES AGAIN OVERNIGHT...BUT CONFIDENCE TOO LOW
AT THIS TIME TO INCLUDE IN TAFS.

TE
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR WIZ020-030-031-
035>037-045.

&&
Hazardous weather outlook, Oct 1, 5:27 AM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
527 AM CDT SAT OCT 1 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
527 AM CDT SAT OCT 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST ARE EXPECTED ACROSS PORTIONS OF CENTRAL...NORTH
CENTRAL WISCONSIN...BECOMING MORE WIDESPREAD OVER FAR NORTHEAST
WISCONSIN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-021030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
527 AM CDT SAT OCT 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

WINDS OR WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH MUCH
OF THE DAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Wisconsin, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.